# SDR DALA2017080906056

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WING LOWER TRAILING EDGE AT STA XRS=126 APPROX. CRACK ON LT WING LOWER TRAILING EDGE AT STA XRS=126 APPROX WAS REPAIRED PER SRM 57-00-00-2R-1.
